# SDR TRBACPCP20100001

- Difficulty date: January 7, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,658 hours, 33,736 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT AILERON SKIN. AWAITING NRWC FOR DETAILS.
